# SDR 05FDEA00305

- Difficulty date: February 17, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46802
- Aircraft time: 69,532 hours, 21,220 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CRG FIRE LWR AFT ALERT ON DESCENT.  CREW FIRED 1 BOTTLE AND DECLARED EMERGENCY, NO EVIDENCE OF ANY FIRE IN AFT OR CENTER CARGO COMPART OR CONTAINERS AS THEY WERE OFF LOADED.  REMOVED AND REPLACED LWR FWD CARGO FIRE EXT IAW M/M 26-22-01-4.  REMOVED AND REPLACED MSC IAW M/M 31-12-01-4, OPS CHECK NORMAL.  INSPECTED WIRING IN AFT LWR CARGO PER REF TO MD-10  FIM 26-14-02, NO DEFECTS NOTED AT THIS TIME.  REMOVED AND REPLACED BOTH SMOKE DET IN CENTER CARGO COMP AND BOTH DET IN AFT CARGO COMP PER MM 26-14-01-4 AND PERFORMED  ADJ/TEST OF LOWER CARGO COMP FIRE/SMOKE DETECTION SYSTEM PER MM 26-14-01-5.  NO DEFECTS NOTED.  OK FOR SERVICE.
